# SDR R61A201903040216

- Difficulty date: February 15, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT PAX DOOR LOWER BEAM FWD OF FWD GIRT BAR FITTING. COMPLIED WITH 170EO-53-14-0003 L2 DOOR LOWER BEAM REWORK RESTORED SURFACE PROTECTION PER SRM 51-23-04, 51-23-05, 51-23-06. SEE W/O H6680 SN 314 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
